# SDR SWAA2022021694086

- Difficulty date: May 10, 2018
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 38,652 hours, 18,752 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: ANGLE (CLIP) CRACKED AT BS 294.5 RRBL 53 WL 208. / REMOVAL AND REPLACED ANGLE (CLIP) AT BS 294.5 RBL 53 WL 208 IAW SRM 51-40-02-0G-0 PAGE 6 AND BOEING DWG 141A8310 ID:0007 REV:-
